MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA MED LONG APPLIER; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*MCA MED LONG APPLIER; CLIP, IMPLANTABLE
Catalog Number MCM30
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a thyroid procedure as soon as the surgeon deployed the mcm30 clips, they weren't clipping at all.They tried a few times but none of them were working.A new device was opened, there was no surgical delay.The procedure was successfully completed.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent 6/3/2025.D4 batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: how did device not work? did device jammed (not fire clips)? did device not feed clips? did device drop or eject clips? did device sideways feed clips? did device fire malformed clips? did device fire scissored clips? if other please specify.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/10/2025.Additional information was requested, and the following was obtained: how did device not work? no further information supplied.Did device jammed (not fire clips)? no further information supplied.Did device not feed clips? no further information supplied.Did device drop or eject clips? no further information supplied.Did device sideways feed clips? information not supplied by customer.Did device fire malformed clips? information not available.Did device fire scissored clips? information not available.If other please specify n/a.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key22131226
Report Number3005075853-2025-04147
Device Sequence Number8353897
Product Code GDO
UDI-Device Identifier10705036002482
UDI-Public(01)10705036002482(17)300131(10)468D80
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCM30
Device Lot Number468D80
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown